# SDR I5EA2023011700002

- Difficulty date: January 17, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N806TJ
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 80,112 hours, 46,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 39580
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OWEE LIGHT IS INOP.     REMOVED AND REPLACED BATTERY PACK AT M1479 POWER SUPPLY AT STA. 598R IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
